Hey ya'll! Has anybody had any problems with their feet as a result of starting on Celexa or Topamax or even a result of quitting Zoloft after 12 years maybe. My little feet are very hot and just hurting like they had a million rubber bands popped on them over and over. When I put them next to a sheet and lay down, they make a "hot spot" on the sheet and even that is uncomfortable. I would really like an answer to this. It has just started up in the past week or so and I have been on the Celexa/Topamax for over a month (building up on dosage on each) and have been taken off Zoloft for over a month after 12 years of it--oh and quit Strattera after being on it for 2 months. Thanks for taking time to read my message.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...